RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod., 2003, Volume 15, Number 9, Pages 3–16 (Mi mm393)  

This article is cited in 1 scientific paper (total in 1 paper)

Construction of an asymptotic approximation of eigenfunctions and eigenvalues of a boundary value problem for the singular perturbed relativistic analog of the Schrodinger equation with an arbitrary potential

I. V. Amirkhanova, E. P. Zhidkova, I. E. Zhidkovaa, S. A. Vasilyevb

a Joint Institute for Nuclear Research
b Peoples Friendship University of Russia

Abstract: The singular perturbed differential equation of the relativistic quantum mechanics (the analog of Schrodinger equation in the relativistic configuration space) with small parameters at the higher derivatives and with an arbitrary potential is considered. Boundary value problems on a final segment and on a positive semiray for determinating of eigenfunctions and eigenvalues are formulated for this equation and their asymptotical behavior is investigated at diminuting of the small parameter. Asymptotic methods of the singular perturbed theory were applied for this purpose and small parameter asymptotic approximations of solutions are constructed. The obtained results show that an application of asymptotic methods for the given class of boundary value problems is very effective.

Full text: PDF file (1050 kB)
References: PDF file   HTML file

Bibliographic databases:
Received: 04.11.2002

Citation: I. V. Amirkhanov, E. P. Zhidkov, I. E. Zhidkova, S. A. Vasilyev, “Construction of an asymptotic approximation of eigenfunctions and eigenvalues of a boundary value problem for the singular perturbed relativistic analog of the Schrodinger equation with an arbitrary potential”, Matem. Mod., 15:9 (2003), 3–16

Citation in format AMSBIB
\Bibitem{AmiZhiZhi03}
\by I.~V.~Amirkhanov, E.~P.~Zhidkov, I.~E.~Zhidkova, S.~A.~Vasilyev
\paper Construction of an asymptotic approximation of eigenfunctions and eigenvalues of a boundary value problem for the singular perturbed relativistic analog of the Schrodinger equation with an arbitrary potential
\jour Matem. Mod.
\yr 2003
\vol 15
\issue 9
\pages 3--16
\mathnet{http://mi.mathnet.ru/mm393}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2025703}
\zmath{https://zbmath.org/?q=an:1034.81015}


Linking options:
  • http://mi.mathnet.ru/eng/mm393
  • http://mi.mathnet.ru/eng/mm/v15/i9/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. V. Amirkhanov, E. P. Zhidkov, D. Z. Muzafarov, N. R. Sarkar, I. Sarkhadov, Z. A. Sharipov, “Issledovanie kraevykh zadach dlya singulyarno-vozmuschennogo differentsialnogo uravneniya vysokogo poryadka”, Matem. modelirovanie, 19:11 (2007), 65–79  mathnet  zmath  elib
  • Математическое моделирование
    Number of views:
    This page:426
    Full text:107
    References:52
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020